MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE RX; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION CRE RX; Catheter, Biliary, Diagnostic
Model Number M00558890
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre rx dilatation balloon was used during a procedure performed on an unknown date.During the procedure, when a cre rx dilatation balloon was inserted into the working channel of the scope, the balloon got stuck halfway.The balloon was removed.It was reported that rx tunnel became loose from the purple shaft and was detached and left inside the scope unnoticed.During a separate procedure on march 27, 2026, the biopsy forceps pushed out a foreign material from the working channel of the scope and into the patient.Upon checking, it was positively identified to have come from the cre rx balloon from the previous procedure.The detached part was successfully retrieved with a grasper.There were no patient complications reported as a result of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of rx tunnel detached.Block h11: investigation results the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.With all the available information, boston scientific concludes that the reported event of rx tunnel detached could not be confirmed.The device was not returned because it was disposed.Without analysis of the actual device, there is a lack of objective evidence, or descriptive conditions of the event required to determine a probable root cause of the event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
CRE RX
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25023038
Report Number3005099803-2026-01556
Device Sequence Number8919753
Product Code FGE
UDI-Device Identifier08714729965442
UDI-Public(01)08714729965442(17)280514(10)36525175
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172520
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558890
Device Catalogue NumberM00558890
Device Lot Number0036525175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer07/17/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date07/31/2026
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown